# SDR SROM200200026

- Difficulty date: December 17, 2002
- Submitted: December 20, 2002
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 32,285 hours, 31,855 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gusset
- Part number: 6573771
- Condition: Gouged
- Location: Wing
- Part time: 32,285 hours, 31,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NUMBER ONE O/B FIXED FAIRING UPPER AFT GUSSET GOUGED.  REMOVED, FABRICATED AND INSTALLED GUSSET PER SRM 54-10-2 & 51-30-2.  MINOR REPAIR.
